# SDR R61A201707090480

- Difficulty date: June 19, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 19,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RT GUSSET PLATE FRAME 90. REMOVED DAMAGE GUSSET AND INSTALLED NEW RT GUSSET PN 170-60259-001 PLATE AT CENTER FUSELAGE III WET AREA 53-23 FRAME 90 REF SRM 51-21-00 , 51-41-02. SEE W/O H5692 SEQ 1525 SN 122 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
